# SDR UALA2011122106993

- Difficulty date: December 17, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,147 hours, 12,242 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PUMP MALFUNCTIONED.  REF WDM 29-11-32, REMOVED CONNECTOR D200 08P FROM P200, CONNECTOR CHECKED OK.    INSPECTED WIRES TO AFT SIDE OF FWD PIT DOOR. FOUND SPLICES SM1,2 AND 3 NORMAL, NO SIGNS OF HEAT DAMAGE ON SPLICES. FOUND CUSHION CLAMP MISSING RT SIDE NEAR P300 NEXT TO LIGHT ASSY, CTR BUNDLE.   SECURED BUNDLE FROM AFT OF FWD PIT DOOR TO P300 PANEL.
